# SDR CA070323003

- Difficulty date: March 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 3,127 hours
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4115T43PO3
- Condition: Missing
- Location: Nr 1 Engine
- Part time: 5,302 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER DEPARTURE AND CLIMBING THOUGH 16,000 FT, CREW RECEIVED (OIL LEVEL LOW) MESSAGE FOR NR 1 ENGINE. QUANTITY WAS 50 PERCENT AND DROPPING. AFTER DISCUSSION WITH MAINTENANCE ELECTED TO RETURN TO BASE.  ANNOUNCED TO PASSENGERS THAT THEY WERE RETURNING DUE TO OIL QUANTITY INDICATION. JUST PAST THE OUTER MARKER CREW RECEIVED RED OIL LEVEL WARNING AND SHUTDOWN NR 1 ENGINE.  NO EMERGENCY WAS DECLARED AS THEY WERE SO CLOSE TO LANDING AT THIS POINT. DID A FLAP 20 LANDING WITHOUT INCIDENT AND ADVISED PASSENGERS THAT THEY DID HAVE TO SHUTDOWN ENGINE DUE OIL LEVEL. NO ADVERSE PASSENGER REACTION.  FDR READOUT WAS TAKEN AND NO HEAVY LANDING INSPECTION WAS REQUIRED.  EARLIER THAT DAY THE NR 1 EDP HYDRAULIC PUMP HAD BE
